Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


many symptoms and tests
Sep 18, 2002

Dr. Frascino,

I live in PA(a good neighbor). I had a potential exposure 8 month ago. I started to experience various symptoms at 6th week until now: headache, night sweat(x3), diarrhea(4 months, on and off), white tongue(5 months), mounth ulcer(3 months), fatigue(1 week), joint/muscal pain, dizziness & neck stiffness(3 days), and nerve pain on feet and hands most recently. I've tested ELISA at 3, 6, and 7.5 months and bDNA at 4 month and all were negative. I've seen 6 doctors and have done many tests but they couldn't find any cause. What should I do next? Forget about HIV? Can I make an appointment with you? Many thanks...

Response from Dr. Frascino

Hello Neighbor!

I'm assuming PA is Palo Alto and not Pennsylvania! Six doctors and many negative HIV tests out to 7.5 months following a potential exposure - should you forget about HIV? Absolutely! HIV is definitely not your problem! Now, exactly what your problem is I cannot say from the information you provided, but many of your symptoms are very nonspecific and may be related to anxiety over possible HIV infection. If a competent internist has evaluated your symptoms and could not find a cause, consider trying some counseling or therapy to see if stress and anxiety may be playing a role. You have no need for an HIV specialist. Find a competent internist who will work through this with you.

Wasn't it just a spectacular day here in the Bay Area today? I love these Indian summers. It just doesn't get any better than this, does it? Hope your feeling better and able to enjoy all the charms of the "neighborhood" very soon.

Good luck.

Dr. Bob


Previous
Procrit for Anemia???
Next
HIV - Prostrain

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement